# SDR 2001UALA01350

- Difficulty date: July 10, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 25,015 hours, 4,967 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 15441003
- Part serial: 188C
- Condition: Malfunctioned
- Location: Rt Flaperon
- Part time: 25,047 hours, 4,973 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

45 MINUTES OUT FROM JFK (JFK-LHR) EICAS MESSAGES FOR FLIGHT CONTROL SYSTEM AND FUEL FILTER.  RETURN TO JFK. FUEL DUMPED. A FLIGHT CONTROL SYS EICAS STATUS MSG WAS CAUSED BY THE RT OUTBD FLAPERON MSG 2710303 PCU DOES NOT FOLLOW COMMAND. MAINT PERFORMED FIM TASK 27-11-817 WITH TEST PASS. RT OUT FLAPERON PCU WAS REPLACED 7/13/01.  AIRPLANE HAS REPORTED NO FURTHER FLIGHT CONTROL PROBLEMS.
